# SDR UPS01536406

- Difficulty date: July 25, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Condition: Faulty
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A PILOT REPORT, YOKE STIFF IN PITCH MODE. ACCOMPLISHED FIM 27-31-00 FIG 105 ELEV CTRLS BINDING. REMOVED AND REPLACED ELEV FEEL COMPUTER PER MM 27-31-19; ELEVATOR SYS PASSED THE ELEV FEEL SYS FORCES TEST ACFT OK FOR SERVICE.
